Anxiety Support
35,749 members39,259 posts

Heart rate getting slower

My resting heart rate is usually around 80bpm. Since taking propanalol I have noticed it dropping with each tablet. The first time I took it it dropped to 70bpm. I'm now on day 4 of taking it and my bpm2had dropped to 66bpm. Now I'm aware it can do this but I just worry about it dropping too much. I know at the minute it is fine. I just don't like that in 4 days it has gone from 80bpm to 66bpm in the space of 4 days.

4 Replies
oldestnewest

I've used propanolol and it did exactly the same for me but it stopped at around 60/65. Try not to worry! If it does drop just stop taking it and tell your gp but it should be absolutely fine. Take care :-) x

Reply

Thankyou. I get a little obsessed with the checking my pulse rate 😕

Reply

I do the same when I get palpitatons! I have anxiety about my anxiety haha

Reply

Yes!! Same. I hope one day I won't feel like this anymore and will be back to the old me.

Reply

You may also like...